My left is sticking .I don't know the reason but the most probable reason is -a couple of days back microbead(scrub) went into my eyes
And today my eye is feeling sticky ,I wash the eye and then after 15 mins it again starts to stick and hence a little bit blurry vision. What to do now
Like the answers? Chat privately with the doctor of your choice
Basically scrub(chemicals) has induced conjunctivitis. Use antibioItc eyedrops like moxicip and artificial tear eye drops like refresh or systane ultra. You should feel better with this. if not kindly consult local ophthalmologist.
Scrub will cause severe dryness due to chemical reaction so you are feeling hazyness in vision and stickyness. Just start vigamox (moxifloxacin) eyedrops 6 times a day and ultragel or refresh liquigel eyedrops 2 hourly.wait for 2 days.if symptoms don't go away then consult any ophthalmologist then start steroid drops to decrease inflammation.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.